MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 8668
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone - (b)(6).
 
Event or Problem Description
It was reported that a catheter issue occurred, resulting in an aborted procedure.The target lesion was located in the left anterior descending artery.The opticross hd imaging catheter was advanced for intravascular ultrasound (ivus) examination of the target lesion.During the procedure, the ivus catheter could not be flushed.As a result, the procedure could not be completed.The patient remained stable, and no complications were reported.
 
Additional Manufacturer Narrative
E1: initial reporter phone - (b)(6).Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record dhr review: it was confirmed that this device met manufacturing specifications before distribution and there were no manufacturing deviations that could have contributed to the reported event.Conclusion: this investigation has been assigned an investigation conclusion code of unable to exclude device problem following a review of the reported event details, available information, and product record review.In this case the device was not returned for product analysis therefore limiting the identification of a most probable cause of the reported event, and batch record review concluded that no manufacturing deviations were identified during the manufacturing process which could have contributed to the reported issue.Improper handling, device manipulation or not following the correct instructions during the procedure, could be contributing factors to the reported issue.However, there is no additional detail pertinent to the event.
 
Event or Problem Description
It was reported that a catheter issue occurred, resulting in an aborted procedure.The target lesion was located in the left anterior descending artery.The opticross hd imaging catheter was advanced for intravascular ultrasound (ivus) examination of the target lesion.During insertion, the ivus catheter could not be flushed.As a result, the procedure could not be completed.The patient remained stable, and no complications were reported.It was further reported that the procedure was completed without the use of an imaging catheter; only the imaging procedure was cancelled.The patient was under local anesthesia and was otherwise treated as planned.The target lesion was 90 percent stenosed, located in a mildly tortuous and mildly calcified left anterior descending artery.

Brand Name
OPTICROSS HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24430546
Report Number2124215-2026-10129
Device Sequence Number16026622
Product Code OBJ
UDI-Device Identifier08714729960768
UDI-Public(01)08714729960768(17)260915(10)37458239
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2026
Device Model Number8668
Device Catalogue Number8668
Device Lot Number0037458239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/06/2026
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient Weight70 KG